# SDR 2008FA0000567

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 154 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REPAIR, FOUND DOUBLE DRILLED ON LONGERON 23L AT FS 154.5.  (S)
